MathSciNet Relay Station
MathSciNet bibliographic data
MR166273 20.80 (16.40)
Berman, S. D.; Gudivok, P. M. Indecomposable representations of finite groups over the ring of $p$-adic integers. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 28 1964 875–910.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement